Issue
ESAIM: COCV
Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
Article Number 86
Number of page(s) 40
DOI https://doi.org/10.1051/cocv/2021077
Published online 03 August 2021
  1. Y. Achdou and M. Laurière, Mean Field Games and Applications: Numerical Aspects, in Mean field games. Lectures Notes in Mathematics (CIME - series). Springer (2021). [Google Scholar]
  2. D.M. Ambrose, Existence theory for non-separable mean field games in Sobolev spaces. Preprint arXiv:1807.02223v2 (2020). [Google Scholar]
  3. P. Cardaliaguet, J.-M. Lasry, P.-L. Lions and A. Porretta, Long time average of mean field games. Netw. Heterogen. Media 7 (2012) 279–301. [Google Scholar]
  4. P. Cardaliaguet, J.-M. Lasry, P.-L. Lions and A. Porretta, Long time average of mean field games with a nonlocal coupling. SIAM J. Control Optim. 51 (2013) 3558–3591. [Google Scholar]
  5. P. Cardaliaguet and A. Porretta, Long time behavior of the master equation in mean field game theory. Anal. PDE 12 (2019) 1397–1453. [Google Scholar]
  6. P. Cardaliaguet and A. Porretta, An introduction to Mean Field Game theory, in Mean field games. Lectures Notes in Mathematics (CIME - series). Springer (2021). [Google Scholar]
  7. A. Cesaroni and M. Cirant, Brake orbits and heteroclinic connections for first order Mean Field Games. Trans. Am. Math. Soc. 374-7 (2021) 5037–5070. [Google Scholar]
  8. M. Cirant, Stationary focusing mean-field games. Commun. Partial Differ. Equ. 41 (2016) 1324–1346. [Google Scholar]
  9. M. Cirant, On the existence of oscillating solutions in non-monotone Mean-Field Games. J. Differ. Equ. 266-12 (2019) 8067–8093. [Google Scholar]
  10. M. Cirant and A. Goffi, On the problem of maximal Lq-regularity for viscous Hamilton-Jacobi equations. Preprint arXiv:2001.11970 (2020). [Google Scholar]
  11. M. Cirantand A. Goffi, Maximal Lq. regularity for parabolic Hamilton-Jacobi equations and applications to Mean Field Games. Preprint arXiv:2007.14873 (2020). [Google Scholar]
  12. M. Cirant and D. Ghilli, Existence and non-existence for time-dependent mean field games with strong aggregation. Preprint arXiv:2011.00798 (2020). [Google Scholar]
  13. M. Cirant and D. Tonon, Time-dependent focusing mean-field games: the sub-critical case. J. Dyn. Differ. Equ. 31 (2019) 49–79. [Google Scholar]
  14. T. Damm, L. Grüne, M. Stielerz and K. Worthmann, An exponential turnpike theorem for dissipative discrete time optimal control problems. SIAM J. Control. Optim. 52 (2014) 1935–1957. [Google Scholar]
  15. R. Dorfman, P.A. Samuelson and R. Solow, Linear Programming and Economic Analysis. McGraw-Hill, New York (1958). [Google Scholar]
  16. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Springer (2015). [Google Scholar]
  17. D.A. Gomes, J. Mohr and R.R. Souza, Discrete time, finite state space mean field games. J. Math. Pures Appl. 93 (2010) 308–328. [Google Scholar]
  18. D. Gomes and M. Sedjro, One-dimensional, forward–forward mean-field games with congestion. Discrete Contin. Dyn. Syst. Ser. S 11 (2018) 901–914. [Google Scholar]
  19. D.A. Gomes, E.A. Pimentel and V. Voskanyan, Regularity theory for mean-field game systems. Springer, Berlin (2016). [Google Scholar]
  20. M. Hieber and J. Prüss, Heat kernels and maximal Lp-Lq estimates for parabolic evolution equations. Commun. Partial Differ. Equ. 22 (1997) 1647–1669. [Google Scholar]
  21. M. Huang, P. Caines and R. Malhamé, Large population stochastic dynamic games: closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle. Commun. Inf. Syst. 6 (2006) 221–252. [Google Scholar]
  22. O.A. Ladyzenskaja, V.A. Solonnikov and N.N. Ural’ceva, Vol. 23 of Linear and quasi-linear equations of parabolic type. Translations of Mathematical Monographs. American Mathematical Society, Providence, R.I. (1967). [Google Scholar]
  23. O.A. Ladyzhenskaya and N.N. Ural’ceva, Linear and quasilinear elliptic equations. Vol.46 of Mathematics in Science and Engineering. Academic Press, New York, London (1968). [Google Scholar]
  24. J.-M. Lasry and P.-L. Lions, Jeux à champ moyen. I –le cas stationnaire. Comp. Rendus Math. 343 (2006) 619–625. [Google Scholar]
  25. J.-M. Lasry and P.-L. Lions, Jeux à champ moyen. II –horizon fini et contrôle optimal. Compt. Rend. Math. 343 (2006) 679–684. [Google Scholar]
  26. J.-M. Lasry and P.-L. Lions, Mean field games. Jpn. J. Math. 2 (2007) 229–260. [Google Scholar]
  27. P.-L. Lions, Cours au college de france, 2007–2012. [Google Scholar]
  28. M. Masoero, On the long time convergence of potential MFG. Nonlinear Differ. Equ. Appl. 26 (2019) 15. [Google Scholar]
  29. A. Porretta, On the turnpike property in mean field games, Minimax Theory Appl. 3 (2018) 285–312. [Google Scholar]
  30. A. Porretta and E. Zuazua, Long time versus steady state optimal control. Siam J. Control Optim. 51 (2013) 4242–4273. [Google Scholar]
  31. H.V. Tran, A note on nonconvex mean field games. Minimax Theory Appl. 3 (2018) 323–336. [Google Scholar]
  32. E. Trélat and E. Zuazua, The turnpike property in finite-dimensional nonlinear optimal control. J. Differ. Equ. 258 (2015) 81–114. [Google Scholar]
  33. E. Zuazua, Large time control and turnpike properties for wave equations. Annu. Rev. Control 44 (2017) 199–210. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.